# SDR DXTA200601515

- Difficulty date: July 21, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,392 hours, 3,408 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 99124898
- Part serial: 444
- Condition: Inoperative
- Part time: 1,710 hours, 1,334 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE TURNING LEFT INTO PARKING, HAD A SIGNIFICANT LOSS OF EFFECTIVENESS ON THE RIGHT BRAKE.  AIRCRAFT PIN-WHEELED 45 DEGREES LEFT BEFORE COULD GET IT STOPPED USING BOTH BRAKES. - BELLY ? SCREW & REMOVED.  A/S CONTROL VALVE CONNECTOR REMOVED.  RECONNECTED A/S CONTROL VALVE CONNECTOR.  FOUND ACCUM PRESS, RESERVOIR LEVEL AND ANTI SKID SELF TEST OK.  PERFORMED PINOUTS OF L AND R A/S GEN AT CONTROL CONNECTOR PN 010 AND CHECKED OK.  PEDALS FIRM AND STEADY.  REMOVED PBCV AND INSTALLED AN OVERHAULED UNIT IAW CE560XL MM 32-42-05.  BLED BRAKE SYSTEM.  BRAKES OP'S AND TAXI CHECK OK.  (PBCV AND BRAKES LEAK CHECK OK.)  RESERVOIR SERVICED TO FULL.
